# SDR DALA2023083007074

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 24,601 hours, 15,032 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A410013
- Part serial: 033537
- Condition: Cracked
- Location: Unknown
- Part time: 24,601 hours, 15,032 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2940440) INITIAL INSPECTION: CRACK ON TRAILING EDGE INBOARD CORNER AT OUT SPOILER NO. 1 OF LH WING. REMOVED AND SERVICEABLE SPOILER NO. 1 PER B-737-800 AMM 27-62-91.
